# SDR FDEA201103171055

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57158021200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LT WING UPPER SKIN AT FUEL PORT AND UNDER GROUND POINT. COMPLIED WITH E.A. 6-5730-145575 WINGS - LT OVERWING.
